Analogues of Takens' theorems for generalized actions of the group ℤ

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The notion of a generalized action of the group ℤ on a topological space generated by an arbitrary countable family of pairwise commuting homeomorphisms is introduced, and a study of generalized orbits under such actions is given. Analogues of Takens' theorems on the genericity of the maximal and minimal e{open}-equivalences for such actions are obtained.

Original languageEnglish
Pages (from-to)198-203
Number of pages6
JournalVestnik St. Petersburg University: Mathematics
Volume43
Issue number4
DOIs
StatePublished - 20 Dec 2010

Scopus subject areas

  • Mathematics(all)

Keywords

  • generalized action
  • generalized orbit
  • maximal and minimal equivalences

Fingerprint

Dive into the research topics of 'Analogues of Takens' theorems for generalized actions of the group ℤ <sup>∞</sup>'. Together they form a unique fingerprint.

Cite this